Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 32, NWS Goodland, KS

July 19, 2015Cheyenne County, Colorado

NWS Goodland, KS issued this flash flood warning at Jul 19, 2015, 6:57 PM MDT for Cheyenne County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 6:57 PM MDT (00:57 UTC)
Expired
Jul 19, 2015, 9:00 PM MDT
In force
2 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Cheyenne County, CO

The radar

The Pueblo radar (KPUX), 114 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2469 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WGUS53 KGLD 200057
FFWGLD
COC017-200300-
/O.NEW.KGLD.FF.W.0032.150720T0057Z-150720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
657 PM MDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 900 PM MDT
    
* AT 657 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN WITH MORE RAINFALL EXPECTED. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KIT CARSON...WILD HORSE AND AROYA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3888 10316 3889 10260 3861 10259 3861 10317

$$

MK
2 follow-up statements
129 
WGUS73 KGLD 200200
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM MDT SUN JUL 19 2015

COC017-200300-
/O.CON.KGLD.FF.W.0032.000000T0000Z-150720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE CO-
800 PM MDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHWESTERN CHEYENNE COUNTY...

AT 757 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS STILL PRODUCING 
RAIN ACROSS THE WARNED AREA AFTER THUNDERSTORMS BROUGHT HEAVY RAIN EARLIER
IN THE EVENING. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. 
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIT CARSON...WILD HORSE AND AROYA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3888 10316 3889 10260 3861 10259 3861 10317

$$

MK
308 
WGUS73 KGLD 200250
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
850 PM MDT SUN JUL 19 2015

COC017-200300-
/O.EXP.KGLD.FF.W.0032.000000T0000Z-150720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE CO-
850 PM MDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN CHEYENNE COUNTY WILL
EXPIRE AT 900 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3888 10316 3889 10260 3861 10259 3861 10317

$$

MK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 5:00 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 19, 5:00 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
500 PM MDT SUN JUL 19 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 157 PM MDT SUN JUL 19 2015

COMPLICATED SURFACE PATTERN IN PLACE. EITHER OR SOME COMBINATION
OF A LEFT OVER OUTFLOW BOUNDARY...SURFACE TROUGH RETREATING FRONT
IS NOW NEAR OR OVER THE SOUTHERN PORTION OF THE AREA. SHORTWAVE
TROUGH IS STARTING TO MOVE THROUGH FROM THE SOUTH AND WEST. A WEAK
RIGHT REAR QUADRANT IS MOVING THROUGH THE AREA DURING THE NIGHT.

THE RAP IS CATCHING THE SURFACE WIND FIELD THE BEST RIGHT NOW. IT
AND THE HRRR WHICH DID WELL FROM LAST NIGHT...IS CATCHING THE WIND
FIELD AND THE CURRENT AND EXPECTED THUNDERSTORM DEVELOPMENT VERY
WELL RIGHT NOW. STORMS WILL CONTINUE INCREASE IN COVERAGE AND
INTENSITY THROUGH TONIGHT AS STORMS MOVE ACROSS THE AREA THROUGH
THE OVERNIGHT HOURS.

VERY UNSTABLE AIR MASS AND EXPECT SOME OF THESE STORMS TO BECOME
SEVERE. HOWEVER THE BIGGEST THREAT WILL BE THE HEAVY RAINFALL AND
POSSIBLE FLASH FLOODING. AIR MASS REMAINS VERY MOIST THROUGH A
DEEP DEPTH. WHERE THE THREAT FOR HEAVY RAINFALL MATCHES UP WITH
WHERE HEAVY RAINFALL/SOME FLASH FLOODING OCCURRED LAST NIGHT/EARLY
THIS MORNING IS OVER THE SOUTHERN HALF OF THE AREA. THEREFORE A
FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH TONIGHT.

VERY LIGHT LINGERING RAINFALL MAY BE AROUND THROUGH MID MORNING.
AFTER THAT IT SHOULD STAY QUIET UNTIL MID AFTERNOON. WEST TO
NORTHWEST FLOW ALOFT WITH ANOTHER SHORTWAVE TROUGH TO MOVE
THROUGH. AIR MASS DOES NOT APPEAR AS MOIST. ALSO SURFACE BOUNDARY
LOOKS TO BE SOUTH OF AREA. MODELS ARE NOT VERY EXCITED ABOUT THE
AFTERNOON RAINFALL CHANCES. HOWEVER CONSIDERING THE RESIDUAL
MOISTURE IN PLACE AND A SHORTWAVE TROUGH IN A WEST TO NORTHWEST
FLOW ALOFT...AM KEEPING SLIGHT TO CHANCE POPS FOR NOW.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 254 PM MDT SUN JUL 19 2015

FOR THE EXTENDED FORECAST PERIOD...NEEDED TO MAKE SOME CHANGES FOR
THIS RUN AS MODELS HAVE COME INTO BETTER AGREEMENT WITH RESPECT TO
TWO FEATURES. FIRST...GUIDANCE IS HONING IN ON A MORE SOUTHERN
SOLUTION WITH REGARDS TO PRECIPITATION CHANCES MONDAY NIGHT THROUGH
TUESDAY NIGHT. THIS IS LIKELY DUE TO A FURTHER SOUTH PUSH FROM THE
FRONT THAN ORIGINALLY ANTICIPATED. SECOND...GUIDANCE IS IN BETTER
AGREEMENT ON THE LOCATION AND STRENGTH OF THE 500 MB HIGH PRESSURE
RIDGE THAT DEVELOPS TOWARDS THE END OF THE WEEK.

BEGINNING WITH MONDAY NIGHT...ANTICIPATE RELATIVELY QUIET WEATHER
DUE TO THE FRONT AND THUS CONVECTIVE ACTIVITY REMAINING FURTHER
SOUTH. SOME MODELS CONTINUE INDICATING ISENTROPIC LIFT DEVELOPING AS
A LOW LEVEL JET STRENGTHENS OVER THE FRONT. A NARROW TONGUE OF
INSTABILITY RETURNS WITHIN THE SOUTHEASTER FLOW EARLY TUESDAY
MORNING SO SOME ELEVATED SHOWERS/STORMS MAY BE ABLE TO DEVELOP. ALL
PARAMETERS ARE DELAYED BY 6-12 HOURS FROM YESTERDAY SO ACTIVITY MAY
HOLD OFF UNTIL AFTER SUNRISE TUESDAY. THEREFORE...LOWERED POPS FOR
MONDAY NIGHT.

FOR TUESDAY THROUGH WEDNESDAY...ANOTHER WET PERIOD IS ANTICIPATED.
UNCERTAINTY REMAINS ON THE EXACT AXIS WHERE THE RAIN WILL OCCUR. IN
ADDITION...THERE MAY BE A TIGHT GRADIENT BETWEEN LITTLE TO NO
RAINFALL AND ANOTHER ROUND OF BENEFICIAL SOAKING RAINS. THE BEST
FORCING SHOULD ARRIVE DURING THE DAY TUESDAY...SLOWLY TRANSITIONING
INTO CENTRAL KANSAS BY WEDNEDAY MORNING. THEREFORE...THE BEST
CHANCES FOR WIDESPREAD PRECIPITATION SHOULD OCCUR TUESDAY NIGHT WITH
CHANCES DIMINISHING WEDNESDAY. PRECIPITABLE WATER VALUES INCREASE
TUESDAY AND TUESDAY NIGHT...REACHING A MAXIMUM NEAR 1.60 INCHES BY
WEDNESDAY MORNING. THEREFORE...RAIN COULD BE HEAVY AT TIMES WITH
SOME THUNDERSTORMS.

BY LATE WEDNESDAY INTO THURSDAY...THE RIDGE OF HIGH PRESSURE OVER
THE SOUTHERN UNITED STATES SLIDES WEST AND STRENGTHENS/BUILDS NORTH
OVER THE HIGH PLAINS. THIS SHOULD LEAD TO AN END IN PRECIPITATION
CHANCES FOR THE MOST PART AS WELL AS A RETURN TO HOT TEMPERATURES.
FOR THURSDAY THROUGH AT LEAST NEXT WEEKEND...SOME MEMBERS OF THE
FORECAST GUIDANCE DO INDICATE CHANCES FOR ISOLATED THUNDERSTORMS.
HOWEVER...THERE IS NOT A CONSISTENT SIGNAL AMONGST THE GUIDANCE AND
NO TIME PERIODS IN PARTICULAR TO HONE IN ON. IN FACT...THINK THAT
MOST LIKELY THE REGION REMAINS DRY DUE TO CLOSENESS/STRENGTH OF THE
HIGH PRESSURE RIDGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 456 PM MDT SUN JUL 19 2015

AFTER STORMS MOVE THROUGH KGLD AND KMCK THIS EVENING,VFR
CONDITIONS WILL RESUME AT BOTH SITES. SHORTWAVE ENERGY MOVING EAST
OF THE ROCKIES WILL SUPPORT CONTINUED THUNDERSTORM DEVELOPMENT
THIS EVENING. DO NOT SEE ANY STRATUS DEVELOPMENT BEHIND THE STORMS
MONDAY MORNING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ013>016-027>029-
     041-042.

CO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ091-092.

NE...NONE.
&&

SHORT TERM...BULLER
LONG TERM...RRH
AVIATION...FS
Hazardous weather outlook, Jul 19, 2:21 PM MDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
221 PM MDT SUN JUL 19 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
221 PM MDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE REST OF
THE AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS. THE MAIN
THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL.
FLASH FLOODING IS POSSIBLE FOR LOCATIONS THAT RECEIVED HEAVY
RAINFALL LAST NIGHT AND EARLY THIS MORNING. AS RESULT...A FLASH
FLOOD WATCH HAS BEEN ISSUED FOR LOCATIONS ROUGHLY ALONG AND SOUTH
OF A FLAGLER TO COLBY TO HILL CITY LINE.

ALSO AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH EARLY THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH
WEDNESDAY NIGHT. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS AS THE MAIN THREATS. FLASH FLOODING IS
POSSIBLE FOR LOCATIONS THAT HAVE RECEIVED MULTIPLE ROUNDS OF
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 19, 4:33 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT SUN JUL 19 2015

COZ091-092-192300-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
433 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHEYENNE AND
CENTRAL KIT CARSON COUNTIES UNTIL 500 PM MDT...

AT 433 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF STRATTON
TO 13 MILES SOUTHWEST OF BETHUNE TO 12 MILES NORTHEAST OF KIT
CARSON...AND MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STRATTON AND BETHUNE.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 415 AND
433.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3949 10239 3914 10231 3885 10251 3885 10282
      3912 10269 3944 10270
TIME...MOT...LOC 2233Z 267DEG 12KT 3939 10257 3914 10256 3892 10269

LUNDQUIST
Special weather statement, Jul 19, 6:05 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
605 PM MDT SUN JUL 19 2015

COZ090-200045-
YUMA COUNTY CO-
605 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA COUNTY UNTIL
645 PM MDT...

AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF HIGHLAND CENTER...OR 10 MILES SOUTHWEST OF
HOLYOKE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN YUMA
COUNTY.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 264 AND 269.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
NORTHEASTERN COLORADO.

LAT...LON 4044 10207 4041 10205 4040 10205 4033 10241
      4044 10252
TIME...MOT...LOC 0005Z 232DEG 16KT 4046 10241

MK
Special weather statement, Jul 19, 6:08 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
608 PM MDT SUN JUL 19 2015

COZ090-200100-
YUMA COUNTY CO-
608 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL YUMA COUNTY UNTIL
700 PM MDT...

AT 608 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ECKLEY...OR 12 MILES EAST OF YUMA...MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ECKLEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
NORTHEASTERN COLORADO.

LAT...LON 4004 10240 4009 10262 4029 10258 4023 10227
TIME...MOT...LOC 0008Z 196DEG 13KT 4014 10249

MK
Special weather statement, Jul 19, 6:33 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
633 PM MDT SUN JUL 19 2015

COZ090-200115-
YUMA COUNTY CO-
633 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YUMA COUNTY UNTIL 715 PM
MDT...

AT 633 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF HIGHLAND
CENTER TO 11 MILES NORTHEAST OF ECKLEY...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLARKVILLE...ALVIN AND WAUNETA.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 255 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
NORTHEASTERN COLORADO AND SOUTHWESTERN NEBRASKA.

LAT...LON 4044 10205 4024 10205 4021 10240 4036 10275
      4044 10254
TIME...MOT...LOC 0033Z 258DEG 17KT 4034 10258 4026 10240

MK
Local storm report, Jul 19, 6:50 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
650 PM MDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     FLASH FLOOD      E HORACE                38.48N 101.79W
07/19/2015                   GREELEY            KS   LAW ENFORCEMENT

            FLOODING ACROSS HIGHWAY 96 FROM HORACE TO TRIBUNE

&&

FFS
Local storm report, Jul 19, 6:54 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HEAVY RAIN       STRATTON                39.30N 102.60W
07/19/2015  M3.23 INCH       KIT CARSON         CO   COCORAHS

            MINOR STREET AND FIELD FLOODING IN STRATTON.

&&

KOCHASIC

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:05 PM MDTSpecial Weather StatementGLDPhillips40 min
Jul 19, 6:08 PM MDTSpecial Weather StatementGLDYuma52 min
Jul 19, 6:33 PM MDTSpecial Weather StatementGLDPhillips42 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.